# SDR 96ZZZX817

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N521M
- Make and model: Beech 1900C
- Aircraft serial: UB68
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: MS3126F1210P
- Condition: Corroded
- Location: Nlg Actuator
- Part time: 9,100 hours
- Component: 11238002233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONNECTOR PLUG IS LOCATED UPPER LEFT SIDE OF NOSE WHEELWELL AND IS EXPOSED TO THE ELEMENTS AND A GOOD DEAL OF HARNESS MOTION.  PINS WERE CORRODED AND WORN CAUSING INTERMITTENT NOSE GEAR UNSAFE INDICATIONS.  SUBMITTER RECOMMENDS CLOSER INSPECTION DURING BEECH DETAIL INSPECTIONS WHICH ALREADY DIRECT TO CHECK CONNECTORS FOR SECURITY AND CONDITION AND WHEN CONDITION IS QUESTIONABLE THEN DISCONNECT, INSPECT AND CLEAN.  ENSURE BACKSHELL IS SEALED WELL.
